How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 42262
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have nausea and a feeling of butterflies days now.

Customer Question

I have nausea and a feeling of butterflies for 4 days now.
When this all started I vomited on the first day (and felt dizzy during the vomiting, seeing double almost/off balance. No alcohol or other drugs of any kind involved.
Started vomiting right after I ate dinner (about 7 hours after I ate it). I thought it was food poising ? I feel week , especially in my legs ... it feels like I was drugged or something (I wasn't) but that's the feeling.
I'm worried that I may have a tapeworm or parasite ?
I am not sick at all, no fever, headaches etc .. no diarrhea , but I am burping a lot.
can't get rid of this constant feeling of wanting to vomit and feel like there are bugs in my stomach (the feeling).
really hoping this isn't some sort of bacteria ??
also ... do you think going to an urgent care facility- they will be able to take an xray of my stomach or something to see if they see worms ??
thank you for your help :)
Submitted: 6 months ago.
Category: Health
Expert:  Dr. David replied 6 months ago.
This is Dr. Davidthese symptoms could be due to excessive stomach acid in your stomach which can be treated with stomach acid lowering agents.or you could be having excessive anxiety symptoms which can cause nausea, vomitingthere are no worms in your stomachbut doctors at the urgent care facility can help by giving you stomach acid lowering agentsand also medications to help decrease anxietyhow old are you?do you have a primary care doctor?
Customer: replied 6 months ago.
I'm 44 years old ... No anxiety or stress going on (low or "normal" amount). I've tried pepto and nausum over the counter medicine and it's not working. Is it common though to have the weird jellylike or butterfly feelings going through my leg the same as my stomach? And slight dizziness as well?I guess just keep eating crackers toast and drink water , ginger ale etc? Are there other over the counter meds worth trying ?Thank you so much for your help .
Customer: replied 6 months ago.
Sorry I forgot to ask .. So you don't think it was food poisoning?
I had chicken and noodles at a Chinese restaurant. I threw up all of the chicken a few hours after I ate it.
Expert:  Dr. David replied 6 months ago.
yes, you can try zantac (ranitidine) 150mg once or twice a dayalso you can use maalox or mylanta which neutralize stomach acid better than pepto bismalNexium can take a few days to start working to decrease stomach acid.your ginger ale is best flat. yes, you can have these sensations in your legs if you have inflammation of your stomach.if these sensations continue, you can see a doctor and get prescriptions for nausea could have been food poisoning causing your symptomsit should get better in a few days if from food poisoning.let me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me: for using
Customer: replied 6 months ago.
Thank you for your help ...
I'll rate you 5 stars ... I don't see where to do that from my phone though ? I may have to use my laptop .Thanks again
Expert:  Dr. David replied 6 months ago.
you might have to scroll up or down on your phone to see the ratings area.thanks for using

Related Health Questions